# SDR DALA2024062006256

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847-855 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0402049) AFT CARGO BAY INTERCOSTAL/WEB STA 847-855 RBL 25 CORROSION DAMAGED. REMOVED AND REPLACED INTERCOSTAL WEB AT STA 847-855 RBL 25 IAW B737 SRM 51-40-02-0G-0 AND DWG# 146A8321 REV: A.
